Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the defining relations for the simple group of order 660


Author: F. A. Lewis
Journal: Bull. Amer. Math. Soc. 44 (1938), 456
DOI: https://doi.org/10.1090/S0002-9904-1938-06782-1
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 4 (1903), 204--206
MathSciNet review: 1563768
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06782-1